Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 37, NWS Pittsburgh, PA

April 5, 2011Coshocton County, Ohio

NWS Pittsburgh, PA issued this river flood warning at Apr 5, 2011, 9:47 PM EDT for Coshocton County, Ohio. It took effect at Apr 5, 2011, 10:46 PM EDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 9:47 PM EDT (01:47 UTC)
In effect from
Apr 5, 2011, 10:46 PM EDT
Expired
Apr 8, 2011, 6:34 PM EDT
In force
68 hr
Issued by
NWS Pittsburgh, PA
Flood severity
Minor

County Coshocton County, OH

The radar

The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskingum River below Coshocton (CSHO1). The gauge peaked at 15.59 ft at Apr 7, 2011, 10:00 PM EDT.

actionminormoderate1214161804/0604/0704/0804/09
Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WGUS41 KPBZ 060147
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
947 PM EDT TUE APR 5 2011

...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO... 

  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
 
.  THE MUSKINGUM RIVER AT COSHOCTON WILL RISE ABOVE FLOOD STAGE OVERNIGHT.
IT SHOULD CREST AT 15.3 FEET WEDNESDAY MORNING.  THE MINOR FLOODING SHOULD
CONTINUE UNTIL THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-060947-
/O.NEW.KPBZ.FL.W.0037.110406T0246Z-110407T1300Z/
/CSHO1.1.ER.110406T0246Z.110406T1200Z.110407T0700Z.NO/
947 PM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM TUESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE 
  TO NEAR 15.3 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
11 follow-up statements
221 
WGUS81 KPBZ 060844
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
444 AM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.THE MUSKINGUM RIVER AT COSHOCTON WILL CREST TO NEAR 15.3 FEET LATER
THIS MORNING. MINOR FLOODING SHOULD CONTINUE UNTIL THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-061644-
/O.CON.KPBZ.FL.W.0037.000000T0000Z-110407T1300Z/
/CSHO1.1.ER.110406T0445Z.110406T1200Z.110407T0700Z.NO/
444 AM EDT WED APR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
610 
WGUS81 KPBZ 061427
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1027 AM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON HAS CRESTED AT 15.1 FEET AND IS EXPECTED TO
REMAIN NEAR THE 15 FOOT FLOOD STAGE THROUGH THURSDAY EVENING. MINOR FLOODING 
SHOULD CONTINUE UNTIL THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-062227-
/O.EXT.KPBZ.FL.W.0037.000000T0000Z-110408T0100Z/
/CSHO1.1.ER.110406T0445Z.110406T1800Z.110407T1900Z.NO/
1027 AM EDT WED APR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN AROUND 15.0 FEET THROUGH THURSDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
313 
WGUS81 KPBZ 062113
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON HAS CRESTED AT 15.1 FEET AND IS EXPECTED TO
REMAIN NEAR THE 15 FOOT FLOOD STAGE THROUGH THURSDAY EVENING. MINOR FLOODING 
SHOULD CONTINUE UNTIL THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-070512-
/O.CON.KPBZ.FL.W.0037.000000T0000Z-110408T0100Z/
/CSHO1.1.ER.110406T0445Z.110407T0000Z.110407T1900Z.NO/
512 PM EDT WED APR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
898 
WGUS81 KPBZ 070220
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1020 PM EDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON SHOULD REMAIN NEAR THE 15 FOOT 
FLOOD STAGE INTO FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-071020-
/O.EXT.KPBZ.FL.W.0037.000000T0000Z-110408T1800Z/
/CSHO1.1.ER.110406T0445Z.110407T0200Z.110408T1200Z.NO/
1020 PM EDT WED APR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
463 
WGUS81 KPBZ 070831
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
431 AM EDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.THE MUSKINGUM RIVER AT COSHOCTON SHOULD REMAIN NEAR FLOOD STAGE
INTO FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-071631-
/O.CON.KPBZ.FL.W.0037.000000T0000Z-110408T1800Z/
/CSHO1.1.ER.110406T0445Z.110407T0800Z.110408T1200Z.NO/
431 AM EDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
625 
WGUS81 KPBZ 071442
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1042 AM EDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON IS FORECAST TO REMAIN NEAR 
FLOOD STAGE INTO EARLY FRIDAY MORNING. AT 10 AM...THE LATEST STAGE OF 
THE MUSKINGUM RIVER AT COSHOCTON WAS 15.2 FEET. MINOR FLOODING IS 
OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-072242-
/O.EXT.KPBZ.FL.W.0037.000000T0000Z-110408T0800Z/
/CSHO1.1.ER.110406T0445Z.110407T1000Z.110408T0200Z.NO/
1042 AM EDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL HOVER NEAR FLOOD STAGETHROUGH EARLY FRIDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
984 
WGUS81 KPBZ 072210
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
610 PM EDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON IS FORECAST TO REMAIN ABOVE
FLOOD STAGE INTO FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-080610-
/O.CON.KPBZ.FL.W.0037.000000T0000Z-110408T0800Z/
/CSHO1.1.ER.110406T0445Z.110407T2200Z.110408T0200Z.NO/
610 PM EDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM THURSDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD FALL TO AROUND 15 FEET OVERNIGHT.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
253 
WGUS81 KPBZ 080140
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
940 PM EDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON IS FORECAST TO REMAIN ABOVE
FLOOD STAGE INTO SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-080940-
/O.EXT.KPBZ.FL.W.0037.000000T0000Z-110409T2100Z/
/CSHO1.1.ER.110406T0445Z.110408T0600Z.110409T1500Z.NO/
940 PM EDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD REMAIN NEAR 15.6 OVERNIGHT.
  THE RIVER MAY FALL BELOW FLOOD STAGE LATE SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
030 
WGUS81 KPBZ 080827
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
427 AM EDT FRI APR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.THE MUSKINGUM RIVER AT COSHOCTON IS FORECAST TO REMAIN ABOVE
FLOOD STAGE INTO SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-081627-
/O.CON.KPBZ.FL.W.0037.000000T0000Z-110409T2100Z/
/CSHO1.1.ER.110406T0445Z.110408T0200Z.110409T1500Z.NO/
427 AM EDT FRI APR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM FRIDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
348 
WGUS81 KPBZ 081522
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1122 AM EDT FRI APR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  THE MUSKINGUM RIVER AT COSHOCTON IS FORECAST TO REMAIN ABOVE
FLOOD STAGE THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-082322-
/O.EXT.KPBZ.FL.W.0037.000000T0000Z-110409T0000Z/
/CSHO1.1.ER.110406T0445Z.110408T0200Z.110408T1800Z.NO/
1122 AM EDT FRI APR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
687 
WGUS81 KPBZ 082234
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
634 PM EDT FRI APR 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
 
.  THE MUSKINGUM RIVER AT COSHOCTON HAS FALLEN BELOW FLOOD STAGE AS 
OF 1 PM THIS AFTERNOON. THE RIVER CONTINUES TO FALL THIS EVENING...THEREFORE 
THE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC031-082304-
/O.CAN.KPBZ.FL.W.0037.000000T0000Z-110409T0000Z/
/CSHO1.1.ER.110406T0445Z.110408T0200Z.110408T1700Z.NO/
634 PM EDT FRI APR 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* AT  6:00 PM FRIDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  1:00 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 9:05 PM EDT, 42 minutes earlier.

Area forecast discussion, Apr 5, 9:05 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
905 PM EDT TUE APR 5 2011

.SYNOPSIS...
A FAST MOVING STORM SYSTEM WILL BRING RAIN CHANCES BACK FOR
WEDNESDAY, WHICH MAY BEGIN AS A BIT OF SNOW. MUCH WARMER AND
UNSETTLED CONDITIONS WILL DOMINATE LATE WEEK INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
CLOUDS HAVE RAPIDLY DIMINISHED THIS EVENING WITH LOSS OF DAYTIME
HEATING...WHICH HAS ALSO CLEARED THE RADAR AS WELL. CLEARING SKIES
SHOULD BE THE TREND AT LEAST THROUGH MIDNIGHT...BEFORE MID CLOUDS
PUSH IN AHEAD OF NEXT SYSTEM APPROACHING THE AREA. THE FEW HOURS
OF CLEAR SHOULD ALLOW FOR RADIATIONAL COOLING AND A CHILLY START
TO WEDNESDAY WITH OVERNIGHT LOWS IN THE UPPER 20S NORTH AND NEAR
FREEZING SOUTH. NEXT SHORTWAVE WILL DIVE ACROSS GREAT LAKES LATER
TONIGHT WITH CLOUDS AND LIGHT PRECIP DEVELOPING TOWARD DAYBREAK.
SURFACE TEMPERATURES AND 1000-850MB THICKNESS COLD ENOUGH AT THE
START THAT A BIT OF WET SNOW POSSIBLE EARLY MORNING BUT THIS WILL
QUICKLY CHANGE TO ALL RAIN. HIGHEST POPS IN THE AFTERNOON NORTH OF
PITTSBURGH WITH CHANCE POPS SOUTH. FRONTAL BOUNDARY WILL ATTEMPT
TO MOVE NORTH WEDNESDAY WITH TEMPERATURES NEAR 50 NORTH TO LOWER
60S SOUTH OF THE MASON DIXON.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
FRONT WILL BE ACROSS REGION WEDNESDAY NIGHT WITH STILL A CHANCE
FOR SHOWERS THURSDAY AS FRONT SAGS SOUTH. STORM SYSTEM DEVELOPING
IN THE CENTRAL PLAINS WILL PUSH DEEP MOISTURE TOWARD UPPER OHIO
VALLEY THURSDAY NIGHT AND FRIDAY WITH A PUSH OF WARMER AIR.
INCREASING SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY
WITH WELL ABOVE NORMAL TEMPERATURES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A BROAD UPPER RIDGE WILL REMAIN OVER THE EASTERN STATES WITH SEVERAL
WAVES RIDING OVER TOP OF THE RIDGE FRIDAY NIGHT THROUGH MONDAY.
FRONTAL BOUNDARY AT THE SURFACE IS PROGGED TO REMAIN STRETCHED
ACROSS OR JUST SOUTH OF THE FORECAST AREA THROUGH THE WEEKEND.
PERIODS OF SHOWERS AND SCATTERED THUNDERSTORMS CAN BE EXPECTED INTO
EARLY NEXT WEEK AND TEMPERATURES ARE FORECAST TO RANGE FROM 10 TO 20
DEGREES ABOVE NORMAL SATURDAY THROUGH MONDAY.

STRONG UPPER LOW OVER THE SOUTHWEST WILL FINALLY KICK NORTHEAST
ACROSS THE GREAT LAKES BY MONDAY NIGHT...PUSHING A COLD FRONT
THROUGH THE REGION. DRIER CONDITIONS ARE FORECAST FOR TUESDAY WITH
TEMPERATURES RETURNING TO NEAR NORMAL.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
BASED ON RECENT RADAR, SATELLITE, AND SURFACE DATA, NAM MODEL
PROFILES AND GFS LAMP, EXPECT POST SYSTEM NORTHWEST WINDS TO ABATE
BY 03Z WHICH WILL HELP ERODE ANY REMAINING MVFR STRATOCUMULUS
CEILINGS AND HENCE PROMOTE PREVALENT VFR ACROSS THE UPPER OHIO
VALLEY.

BLEND OF HIRES-NMM AND SREF MODEL OUTPUT SHOW A LOW PRESSURE
SYSTEM, COMING EAST FROM THE NORTHERN PLAINS, PROMOTING WARM FRONT
DEVELOPMENT NEAR THE I-80 CORRIDOR WEDNESDAY. THE ASSOCIATED MVFR
RAIN SHOWERS AND SNOW SHOWERS WILL GENERALLY BE MORE LIKELY TO
AFFECT TAF SITES SUCH AS KFKL AND KDUJ THAN LOCATIONS FARTHER SOUTH.

SURFACE WINDS WILL BECOME WEST NEAR 10 KTS TOWARD MIDNIGHT AND THEN
BECOME SOUTHWEST 10 TO 15 KTS WITH GUSTS TO 25 KTS TUESDAY.

THE WARM FRONT MAY CONTINUE ACROSS I-80 CORRIDOR INTO SATURDAY,
WHILE LOW LEVEL SOUTHWEST WINDS WILL INCREASE MOISTURE INFLOW AND
INSTABILITY ACROSS THE OHIO VALLEY. SUBSEQUENT LOW PRESSURE
SYSTEMS, PASSING EAST ALONG THIS FRONT THURSDAY NIGHT INTO SUNDAY,
SHOULD PROMOTE MORE NUMEROUS SHOWERS AT TIMES WITH RESTRICTIONS,
ALONG WITH A POSSIBILITY OF THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 5, 2:01 AM EDT, 19 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 AM EDT TUE APR 5 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-060615-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
201 AM EDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.